Open Access
Translator Disclaimer
June 2016 On the ring of integers of real cyclotomic fields
Koji Yamagata, Masakazu Yamagishi
Proc. Japan Acad. Ser. A Math. Sci. 92(6): 73-76 (June 2016). DOI: 10.3792/pjaa.92.73

Abstract

Let $\zeta_{n}$ be a primitive $n$th root of unity. As is well known, $\mathbf{Z}[\zeta_{n}+\zeta_{n}^{-1}]$ is the ring of integers of $\mathbf{Q}(\zeta_{n}+\zeta_{n}^{-1})$. We give an alternative proof of this fact by using the resultants of modified cyclotomic polynomials.

Citation

Download Citation

Koji Yamagata. Masakazu Yamagishi. "On the ring of integers of real cyclotomic fields." Proc. Japan Acad. Ser. A Math. Sci. 92 (6) 73 - 76, June 2016. https://doi.org/10.3792/pjaa.92.73

Information

Published: June 2016
First available in Project Euclid: 1 June 2016

zbMATH: 1345.11073
MathSciNet: MR3508577
Digital Object Identifier: 10.3792/pjaa.92.73

Subjects:
Primary: 11E09
Secondary: 11R18

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.92 • No. 6 • June 2016
Back to Top